# SDR REXA2018102600995

- Difficulty date: October 4, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 26,567 hours, 17,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA690300006959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 SEAT TRACK BETWEEN FS830.40 TO FS847.0+48 HAS CORROSION. REMOVED AND REPLACED SEAT TRACK AT RBL9 FS 830.40 TO 847+48 IAW
AMM 53-00-49.
